# SDR IPXA09B57331

- Difficulty date: September 11, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 4,932 hours, 853 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B0207075A
- Part serial: 000716
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING I/B AFT FLAP L/E DENT / DELAM 147.5 INCHES FROM O/B EDGE INT REPAIR.  COMPOSITE HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-07 PARA 5.C FIG 2 REV 53.
